MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® ENDOPROSTHESIS WITH HEPARIN BIOACTIVE SURFACE; STENT, SUPERFICIAL FEMORAL ARTERY

W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® ENDOPROSTHESIS WITH HEPARIN BIOACTIVE SURFACE; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number VBHR071002A
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Pain (1994); Obstruction/Occlusion (2422)
Date of Event 01/28/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was reported to gore: on an unknown date the patient was implanted to treat the patient for an unknown etiology using a gore® viabahn® endoprosthesis.On an unknown date, the patient tested positive for both a nickel and gold allergy.
 
Event or Problem Description
The following information was reported to gore: on an unknown date in (b)(6) 2020, the patient underwent treatment for endofibrosis in the patient¿s left external iliac artery using a gore® viabahn® endoprosthesis.On an unknown date, the patient presented with pain reportedly due to dermatitis.On an unknown date, the patient tested positive for both a nickel and gold allergy.On an unknown date, occlusion of the gore® viabahn® endoprosthesis was identified.On (b)(6) 2021, the patient underwent a reintervention whereby the gore® viabahn® endoprosthesis was excised in continuity with the external iliac artery.The patients anatomy was reconstruct with a dacron graft.The physician reportedly decided to explant the device due to the patient¿s dermatitis and related pain as well as the identified occlusion.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
Suspect product.Component code.Cbas® heparin surface incorporates cbas-heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.Corrected e1 - initial reporter name and address.

Brand Name
GORE® VIABAHN® ENDOPROSTHESIS WITH HEPARIN BIOACTIVE SURFACE
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL ECHO RIDGE B/P
3250 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
marcos ayala
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key11389186
Report Number2017233-2021-01715
Device Sequence Number1165152
Product Code NIP
UDI-Device Identifier00733132622986
UDI-Public00733132622986
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P040037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date09/06/2022
Device Model NumberVBHR071002A
Device Catalogue NumberVBHR071002A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/28/2021
Supplement Date Received by Manufacturer12/28/2021
01/14/2022
Initial Report FDA Received Date02/26/2021
Supplement Report FDA Received Date12/28/2021
01/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/07/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient Age61 YR
Patient SexFemale